# SDR DXTA2011080504686

- Difficulty date: August 4, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 4,705 hours, 3,642 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 1421851100
- Part serial: 2140
- Condition: Inoperative
- Part time: 4,705 hours, 3,642 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

DURING DECENT FL260 AT 300KIAS, NOTICED A BACK & FORTH FLUXUATION ON TRIANGLULAR RUDDER TRIM INDICATOR, FOLLOWED BY AUTOPILOT KICKING OFF WITH AUDIBLE ALARM.  RESET AUTOPILOT & IT KICKED OFF 1 SECOND LATER. APPLIED SLIGHT PRESSURE TO RUDDER PEDALS & FELT A "THUNK" WHEN DEFLECTING.    NO MOISTURE VISABLE, UNUSUAL NOISES OR BINDING ON POSTFLIGHT.  REMOVED & REPLACED NR 1 AHRS.  ATTITUDE AND HEADING CHECKED GOOD. HEADING SWING ACCURACY CHECKED GOOD.  WORK PERFORMED IAW MM 34-21-01.
